MAUDE Adverse Event Report: ARTHREX, INC. DRL PIN,ACL T-ROPE OPEN EYELET,4MM; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. DRL PIN,ACL T-ROPE OPEN EYELET,4MM; ORTHOPEDIC MANUAL SURG INSTR
Model Number DRL PIN,ACL T-ROPE OPEN EYELET,4MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 12/01/2025, a distributor reported via (b)(4) that an ar-1595t acl tightrope open eyelet spade tip broke during malleting into the femur during an acl procedure.This was completed successfully with no patient harm.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the provided information, which may include the device (if available and returned), pictures, videos, event descriptions, and any additional field data, arthrex concluded that the most likely cause of the reported failure is user error.This includes misaligned insertion, and/or prying or levering the device during insertion, which resulted in the device breaking and/or being damaged.The complaint allegation could not be confirmed upon reviewing the customer¿s attached photograph, which appears to show the broken portion of the reported ar-1595t drill pin, acl tightrope®, open eyelet, 4 mm.However, the image quality is insufficient to clearly determine which side of the pin was fractured.Appears to be the back of the pin (eyelet), not the tip.

Brand Name
DRL PIN,ACL T-ROPE OPEN EYELET,4MM
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23863253
Report Number1220246-2025-05746
Device Sequence Number10066879
Product Code LXH
UDI-Device Identifier00888867019898
UDI-Public(01)00888867019898(11)250804(17)300731(10)15476976
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDRL PIN,ACL T-ROPE OPEN EYELET,4MM
Device Catalogue NumberAR-1595T
Device Lot Number15476976
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2025
Supplement Date Received by Manufacturer03/30/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown